Medical Medium Thyroid Healing

Skin Discoloration

When you’re dealing with a low-grade EBV infection that’s causing the liver to be dysfunctional, it can create bilirubin problems that don’t show up on blood tests as full-on jaundice. Instead, your thyroid may be blamed if you present with just a bit of extra yellow pigmentation in your skin. Make no mistake: This symptom has nothing to do with a hypothyroid. It’s a liver issue. As you’ve found repeatedly in this symptom list, the liver plays a huge role in your health. When someone has had EBV percolating in her or his liver for a long time, and especially when that person has also taken a decent amount of antibiotics or other medications in her or his day, the liver can become too overburdened to process bilirubin, the yellow pigment formed by the breakdown of old blood cells, correctly. Instead of getting flushed out, the bilirubin builds up and backs up into the bloodstream, resulting in that yellowish tinge to the skin.

Excerpt from Thyroid Healing by Anthony William, p56. Continue reading and get your copy today at http://amzn.to/2mfPiJ0


Important: Disclaimer

 

Thanks for printing this post. For more, visit www.medicalmedium.com

Medical Medium Blog
All Thyroid Healing
Articles


Share this Thyroid Healing information with your friends!


Medical Medium
Home - Medical Medium Newsletter - Medical Medium Podcast - Media - Blog - Medical Medium Books
Disclaimer - Privacy Policy - Terms of Use
Copyright © 2022 Anthony William, Inc. - Medical Medium registered trademark is owned by Anthony William, Inc. - All Rights Reserved - Webdesign: Uplift Design